zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal control problem for viscous Cahn-Hilliard equation. (English) Zbl 1228.49008
Summary: This paper is concerned with the viscous Cahn-Hilliard equation, which arises in the dynamics of viscous first order phase transitions in cooling binary solutions. An optimal control under boundary condition is given and the existence of optimal solution to the equation is proved.
49J20Optimal control problems with PDE (existence)
35Q93PDEs in connection with control and optimization
76D55Flow control and optimization
[1]Ke, Y.; Yin, J.: A note on the viscous Cahn–Hilliard equation, Northeast math. J. 20, 101-108 (2004)
[2]Elliott, C. M.; Kostin, I. N.: Lower semicontinuity of a non-hyperbolic attractor for the viscous Cahn–Hilliard equation, Nonlinearity 9, 687-702 (1996) · Zbl 0888.35047 · doi:10.1088/0951-7715/9/3/005
[3]Bai, F.; Elliott, C. M.; Gardiner, A.; Spence, A.; Stuart, A. M.: The viscous Cahn–Hilliard equation. I. computations, Nonlinearity 8, 131-160 (1995) · Zbl 0818.35045 · doi:10.1088/0951-7715/8/2/002
[4]Liu, C.; Yin, J.: Some properties of solutions for viscous Cahn–Hilliard equation, Northeast math. J. 14, 455-466 (1998) · Zbl 0928.35022
[5]Grinfeld, M.; Novick-Cohen, A.: The viscous Cahn–Hilliard equation: Morse decomposition and structure of the global attractor, Trans. amer. Math. soc. 351, No. 6, 2375-2406 (1999) · Zbl 0927.35045 · doi:10.1090/S0002-9947-99-02445-9
[6]Carvalho, A. N.; Dlotko, T.: Dynamics of the viscous Cahn–Hilliard equation, J. math. Anal. appl. 344, 703-725 (2008) · Zbl 1151.35008 · doi:10.1016/j.jmaa.2008.03.020
[7]Liu, C.; Zhou, J.; Yin, J.: A note on large time behaviour of solutions for viscous Cahn–Hilliard equation, Acta math. Scientia 29B, No. 5, 1216-1224 (2009) · Zbl 1212.35038 · doi:10.1016/S0252-9602(09)60098-9
[8]Elliott, C. M.; Garcke, H.: On the Cahn–Hilliard equation with degenerate mobility, SIAM J. Math. anal. 27, 404-423 (1996) · Zbl 0856.35071 · doi:10.1137/S0036141094267662
[9]Elliott, C. M.; Stuart, A. M.: Viscous Cahn–Hilliard equation, II, analysis, J. differential equations 128, 387-414 (1996) · Zbl 0855.35067 · doi:10.1006/jdeq.1996.0101
[10]Bonfoh, A. S.: Exponential attractors for the viscous Cahn–Hilliard equation in an unbounded domain, Int. J. Evol. equ. 4, 113-119 (2009) · Zbl 1183.35047
[11]Rossi, R.: On two classes of generalized viscous Cahn–Hilliard equations, Comm. pure appl. Anal. 4, 405-430 (2005) · Zbl 1078.35058 · doi:10.3934/cpaa.2005.4.405
[12]Ito, K.; Ravindran, S. S.: A reduced-basis method for control problems governed by PDES. Control and estimation of distributed parameter systems, Int. ser. Numer. math. 126, 153-168 (1998) · Zbl 0908.93025
[13]Atwell, J. A.; King, B. B.: Proper orthogonal decomposition for reduced basis feedback controller for parabolic equation, Math. comput. Modelling 33, 1-19 (2001) · Zbl 0964.93032 · doi:10.1016/S0895-7177(00)00225-9
[14]Hu, C.; Temam, R.: Robust control of the Kuramoto–Sivashinsky equation, Dyn. contin. Discrete impuls. Syst. B: appl. Algoritheorems 8, 315-338 (2001) · Zbl 0987.49003
[15]Yong, J.; Zheng, S.: Feedback stabilization and optimal control for the Cahn–Hilliard equation, Nonlinear anal. 17, 431-444 (1991) · Zbl 0765.93067 · doi:10.1016/0362-546X(91)90138-Q
[16]Ryu, S. -U.; Yagi, A.: Optimal control of Keller-segel equations, J. math. Anal. appl. 256, 45-66 (2001) · Zbl 0982.49006 · doi:10.1006/jmaa.2000.7254
[17]Ryu, S. -U.: Optimal control problems governed by some semilinear parabolic equations, Nonlinear anal. 56, 241-252 (2004) · Zbl 1054.49002 · doi:10.1016/j.na.2003.09.013
[18]Lions, J. L.: Optimal control of systems governed by partial differential equations, (1971) · Zbl 0203.09001
[19]Shen, C.; Tian, L.; Gao, A.: Optimal control of the viscous dullin–gottwalld–Holm equation, Nonlinear anal. RWA 11, 480-491 (2010) · Zbl 1181.35200 · doi:10.1016/j.nonrwa.2008.11.021
[20]Tian, L.; Shen, C.: Optimal control of the viscous Degasperis–Procesi equation, J. math. Phys. 48, No. 11, 113513 (2007) · Zbl 1153.81442 · doi:10.1063/1.2804755
[21]Tian, L.; Shen, C.; Ding, D.: Optimal control of the viscous Camassa–Holm equation, Nonlinear anal. RWA 10, No. 1, 519-530 (2009) · Zbl 1154.49300 · doi:10.1016/j.nonrwa.2007.10.016
[22]Tian, L.; Shi, Q.: Boundary control of viscous dullin–gottwald–Holm equation, Int. J. Nonlinear sci. 4, No. 1, 67-75 (2007)
[23]Ryu, S. -U.; Yagi, A.: Optimal control for an adsorbate-induced phase transition model, Appl. math. Comput. 171, 420-432 (2005) · Zbl 1087.49016 · doi:10.1016/j.amc.2005.01.044
[24]Shen, C.; Gao, A.: Optimal control of the viscous weakly dispersive Degasperis–Procesi equation, Nonlinear anal. 72, 933-945 (2010) · Zbl 1181.35199 · doi:10.1016/j.na.2009.07.023
[25]Ding, W.; Finotti, H.; Lenhart, S.; Lou, Y.; Ye, Q.: Optimal control of growth coefficient on a steady-state population model, Nonlinear anal. RWA 11, 688-704 (2010) · Zbl 1182.49036 · doi:10.1016/j.nonrwa.2009.01.015
[26]Wouk, A.: A course of applied functional analysis, (1979)